Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

How to cure purple spots in the left eye ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
what could seeing a purple spot in the left eye line of sight mean
30 yrs old
Posted Sat, 28 Apr 2012 in Vision and Eye Disorders
Answered by Dr. Chakravarthy Mazumdar 6 hours later

Purple spot in the line of vision or other colored spots are most often harmless. Ordinary eye floaters and colored spots are very common and usually aren't cause for alarm.

Please allow me to ask few questions here:
1) Do you have associated headache? - A possible reason of migraine
2) Do these spots interfere with vision? - A vitreous liquefaction
3) Do they simmer and march across the eye? - Common and more prominent when you see bright light or computer screen
4) Did you notice them suddenly? - This warrants an examination by doctor, this can be a sign of retinal tear. With no added history I cannot rule this out.

Allergy to dust and pollen if they cause rhinitis and excessive watering from eyes can cause such spots. However an examination by an Ophthalmologist (not a primary) is absolutely helpful.

Hope I answered your query. I shall be available for your follow ups.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor